# SDR DHL2006780135

- Difficulty date: November 5, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T2
- Condition: Corroded
- Location: Bs 990-1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT LWR SKIN, EXTERIOR, BS 990 / 1010, STR 28L/29L.  SKIN IS BULGED, FASTENER PULLING THROUGH EXISTING REPAIR.  REPLACED PREVIOUS REPAIR IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA APPROX DIM 4 BY 10 AND 13.375  BY 6 IAW B727 SRM 53-30-3, FIG 3A.  FAB REPAIR DOUBLER FROM 2024-T2, 0.071, PO NR 9004085, APPROX DIM 36 BY 26.25.  FAB TRIPLER FROM 2024-T3, 0.071, PO NR 9004085, APPROX DIM 34 BY 24.  FABRICATION OF REPAIR PARTS INCORPORATED PREVIOUS REPAIR IAW B727 SRM 53-30-3, FIG 3A.  INSTALLED REPAIR DOUBLER AND TRIPLER AT BS 990 TO 1010 IAW B727 SRM 53-30-3, FIG 3A.
